# SDR SWIA201025265

- Difficulty date: December 2, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 32,146 hours, 44,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON CABIN FORWARD BULKHEAD INOPERATIVE.  (FLT 6515)  RELAMPED EMERGENCY LIGHT.
